Ok I'll start with the prologue and then see where I go from there(clears his throat):
I practice Mixed Martial Arts. For the purpose of training I came to Thailand(Phuket) for a month. I say came as that is where I currently am and have been for about one and a half weeks.
Now here’s the thing: ever since I started training here I have been getting mat burn, blisters and sores, which is nothing out of the ordinary and quite common. However one of these Sores doesn't seem to be healing and is at times quite sore (no pun intended), but it has also developed a white spot in the centre.
Earlier today my trainer noticed this and told me it was probably a Staph infection which, I am told, is nothing all too rare in this part of the world. So he sent me to the nearest pharmacy, where they gave me an antibacterial ointment (Bactroban) and a weeks worth of antibiotics (not sure what they are called as description is in Thai), along with which I am to use antibacterial shower gel and abstain from training for at least four days.
The thing is, I know that a Staph infection can get serious and go T**s up (literally) quite badly. But, to quote both the trainer and pharmacist:
"This is probably a Staph infection...", just seems a bit ambiguous. So first of all I was wondering whether this really is Staph and secondly, if it is, is the prescribe treatment sufficient and whether it would be advisable to seek professional medical advice. Although I should also point out that, should this be Staph, I am not the first person at this camp to get it and that the trainer has had experience with it.
I have just about three weeks remaining in Thailand ad would prefer if I didn't have to make use of the repatriation option offered by m travel insurance.
PS: Should anybody wish to take a closer look I have uploaded a Photo of the offending Sore and hope that maybe somebody may recognize it.
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?